# SDR UALA2010121004504

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 45,993 hours, 5,471 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY  LIGHTS INOP ON SEATS 13B,14B & 16B.  RELAMPED EMRGENCY LIGHTS AT SEATS 13B,14B AND 16B, OPS CHECKED OKAY.
